Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 27, Issue 5

Issues

Farrell–Jones spheres and inertia groups of complex projective spaces

Kasilingam Ramesh
Published Online: 2014-01-10 | DOI: https://doi.org/10.1515/forum-2013-0072

Abstract

We introduce and study a new class of homotopy spheres called Farrell–Jones spheres. Using Farrell–Jones sphere we construct examples of closed negatively curved manifolds M2n, where n = 7 or 8, which are homeomorphic but not diffeomorphic to complex hyperbolic manifolds, thereby giving a partial answer to a question raised by C. S. Aravinda and F. T. Farrell. We show that every exotic sphere not bounding a spin manifold (Hitchin sphere) is a Farrell–Jones sphere. We also discuss the relationship between inertia groups of n and Farrell–Jones spheres.

Keywords: Locally symmetric space; exotic smooth structure; complex hyperbolic; inertia groups

MSC: 57R60; 57C24; 57R55; 53C56

About the article

Received: 2013-05-08

Revised: 2013-10-18

Published Online: 2014-01-10

Published in Print: 2015-09-01


Citation Information: Forum Mathematicum, Volume 27, Issue 5, Pages 3005–3015, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2013-0072.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Goutam Mukherjee and Parameswaran Sankaran
Indian Journal of Pure and Applied Mathematics, 2019, Volume 50, Number 3, Page 705
[2]
RAMESH KASILINGAM
Proceedings - Mathematical Sciences, 2016, Volume 126, Number 2, Page 277

Comments (0)

Please log in or register to comment.
Log in